Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 207

All articles in this issue are freely accessible.

Finite groups with Sylow 2-subgroups of class two. I
Robert Gilman and Daniel Gorenstein.
Trans. Amer. Math. Soc. 207 (1975), 1-101
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379662
Finite groups with Sylow 2-subgroups of class two. II
Robert Gilman and Daniel Gorenstein.
Trans. Amer. Math. Soc. 207 (1975), 103-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379662
Convergence and divergence of series conjugate to a convergent multiple Fourier series
J. Marshall Ash and Lawrence Gluck.
Trans. Amer. Math. Soc. 207 (1975), 127-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0385453
Generalization of right alternative rings
Irvin Roy Hentzel and Giulia Maria Piacentini Cattaneo.
Trans. Amer. Math. Soc. 207 (1975), 143-161
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369451
The zeros of holomorphic functions in strictly pseudoconvex domains
Lawrence Gruman.
Trans. Amer. Math. Soc. 207 (1975), 163-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0382725
Families of holomorphic maps into Riemann surfaces
Theodore J. Barth.
Trans. Amer. Math. Soc. 207 (1975), 175-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374462
A generalized topological measure theory
R. B. Kirk and J. A. Crenshaw.
Trans. Amer. Math. Soc. 207 (1975), 189-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369648
Boundary behavior of the Carathéodory and Kobayashi metrics on strongly pseudoconvex domains in $C^{n}$ with smooth boundary
Ian Graham.
Trans. Amer. Math. Soc. 207 (1975), 219-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0372252
Fiber preserving equivalence
Richard T. Miller.
Trans. Amer. Math. Soc. 207 (1975), 241-268
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388404
Cone complexes and PL transversality
Clint McCrory.
Trans. Amer. Math. Soc. 207 (1975), 269-291
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400243
Finitary imbeddings of certain generalized sample spaces
Marie A. Gaudard and Robert J. Weaver.
Trans. Amer. Math. Soc. 207 (1975), 293-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0373474
Approximate isometries on finite dimensional Banach spaces
Richard D. Bourgin.
Trans. Amer. Math. Soc. 207 (1975), 309-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370137
The subclass algebra associated with a finite group and subgroup
John Karlof.
Trans. Amer. Math. Soc. 207 (1975), 329-341
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367040
Quantum logic and the locally convex spaces
W. John Wilbur.
Trans. Amer. Math. Soc. 207 (1975), 343-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367607
$I$-rings
W. K. Nicholson.
Trans. Amer. Math. Soc. 207 (1975), 361-373
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379576
On the inverse problem of Galois theory
J. Kovacic.
Trans. Amer. Math. Soc. 207 (1975), 375-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0379452
Functions of vanishing mean oscillation
Donald Sarason.
Trans. Amer. Math. Soc. 207 (1975), 391-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0377518
Erratum to “Transversally parallelizable foliations of codimension two”
Lawrence Conlon.
Trans. Amer. Math. Soc. 207 (1975), 406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions